# SDR QXEA0201477

- Difficulty date: September 21, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4053
- Aircraft time: 1,985 hours, 2,371 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Panel
- Part number: 860TS09Y00
- Part serial: 0051
- Condition: Failed
- Location: Zone 100
- Part time: 1,985 hours, 2,371 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - CREW RETURNED TO FIELD WHEN AFTER TAKE OFF THE RIGHT GEAR DOOR AMBER LIGHT STAYED ON AFTER RETRACTION. MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE LANDING GEAR CONTROL PANEL. OPERATIONAL CHECKS WERE PERFORMED AND CHECKED GOOD. THE RII WAS COMPLIED WITH AND THE AIRCRAFT WAS RETURNED TO SERVICE.
